Couldn't find what you looking for?

TRY OUR SEARCH!

My colon became what the doctors are calling paralyzed !! (I'M ONLY 18 yrs old) I never had trouble having bowel movements until I took Seasonale (nothing in my diet or ANYTHING changed to cause this)

I started seasonale in june 05 and I have records of when I went to the doc in Sept of 05 complaining of "constipation that started 2 or 3 months ago" the problem has worsened since then

I have to have my colon removed now..someone please reply if you know any links between the two

Seasonale is the first BCP that was approved to allow the luxury of less periods..and personally I think it is dangerous.. If there are enough women who agree ..maybe we can prove the dangerous side effects of it and save other women who's body might respond the way mine did!

Loading...

Hi! I'm 19, and my body had the same response. Exactly. I didn't know what was going on at first, suddenly (overnight) I started getting disgusting mucus discharge and HORRIBLE cramping. I had been on Seasonale for almost exactly 2 months.
I panicked and became exceedingly depressed, and it took me a number of months to realize that I was just really, extremely constipated and hadn't had an actual bowel movement for months.
When I found out that Seasonale has an greater amount of a drug called Progestin (known to cause consitpation), it all became clear. I had already gone to docotors and gastoentrologists before figuring this out. None of them seemed to ever connect the two. I wish it would become known this drugs serious side efffect.

I have been off of it for about 4 weeks, and I am already noticing a huge improvement.

Best of luck.
Reply

Loading...

Well I am glad that you caught this in the early stages.. I am going to have my colon removed on May 8th..I wish I could get it known that seasonale can cause this in some women .. and i wish I could get my doctor bills paid for.. I didn't deserve this..
Reply

Loading...

WELL I'M A 23 MOTHER OF TWO AND NOTICED A CHANGE IN BOWEL MOVEMENTS AFTER BEGINNING LO/ORVAL ABOUT 3 MONTHS AGO. I CAN GO DAYS WITHOUT A NORMAL MOVEMENT. I DON'T EVEN HAVE THE URGE TO GO. ALL I HAVE IS BLOATING. TERRIBLE GAS, AND SERIOUS BACK PAIN. I NEED HELP BC THIS IS NOT NORMAL AT ALL.
Reply

Loading...

I too feel the same on any birthcontrol, backpain sleepless nights...I thought I had cancer or something...my body seems to be rejecting bc, I am not sure why. I am a Mother of 2, but 42...so I thought maybe my hormones are too messed up...not really sure...I wish I could get some help...my blood work always comes up that I am fine...strange isn't it.
Reply

Loading...

I am 42 and using Seasonale for about 10 weeks. I've had my menstral cycle for the past 5 weeks and I am starting to loose my sense of humor about the whole thing. I hear that yes you can have menstral like flow but keep taking the pills. I took BC in my 20's and that used to work like a charm. In my late 20's I started having bad reactions to BC then I figured since my cycle was becoming so painful and PMS was becoming so debilatating each month that I would try this. To tell you the truth the heavy flow for 5 weeks and counting is still a better option. I keep taking Iron and vitamin suppliements but I'll probably go see the doctor again just to see what in the world is the deal. I know they will probably prefer this to not having a cycle because of Osteoperosis which does run in my family. The don't like to have anyone stop their period naturally or otherwise before the age of 45 to help prevent Osteoperosis. I do experience either constipation or diareah with Seasonale' but I also would get both during my non pill natural cycle. Bowel movements are definatley related to harmones.
Reply

Loading...

I am 18 and have been using seasonale for about 4 months. it was great for the first 2 months, but into the third month i started getting breakthrough bleeding accompanied by really bad cramps and constipation. i did some research and found that bleeding is pretty common on seasonale, but its been 4 weeks and it still hasnt stopped! the cramping has got better but the constipation is terrible so iv decided to stop taking it. i cant wait for my period to go back to normal, im going to try a regular birth control because this is ridiculous!
Reply

Loading...

Wow

I just went to the doctor last week complaining about my body's alternating constipation and diharrea for the past few months. I had been taking Orthotricyclen Lo for the past few months ALSO (since August), and just stopped last week. My doctor didn't seem to think that was connected to my problem at all- instead he even said I might have an autoimmune disease! Though, he isn't a gastrointerologist. I was crying leaving the office. But yesterday, my period started, looking like normal again, except two weeks early. It's probably because I just stopped taking BC, I guess. Anyway, my bowel movements are starting to act regular as well since my period started. SO now I'm thinking that the bowel problem was connected to the birth control pills. I hope it's that and nothing more serious.

I didn't take seasonale, obviously. Hopefully you can find something that works for you, but do be careful if you want to try other methods of BC!
Reply

Loading...

I had a big problem with Seasonale. I got extremely depressed, cried all the time and couldn't go to the bathroom. I knew as soon as I started taking it something wasn't right. I am not taking it anymore. I have been taking hormones all my life. I am 44. and this hormone was the worst.
Reply

Loading...

I'm so glad I came across this. I've be on Seasonale for almost a month and I've had some of the same issues. Particularly the uncontrollable crying and severe constipation. My poor boyfriend thinks I'm crazy when I get upset for absolutely no reason at all, and I feel like absolute c**p when I can't, well, c**p. After reading everyone's replies, I'm going to stop taking it and switch to another form of birth control.
Reply

Loading...

i have been on birthcontrol since 17 and am now 30 years old and have gotten off of ortho-tricycline. I have had constipation this whole time and thought it was just my body. My husband kept telling me that my movements were not normal and to seek help. i just ignornied it. i finally got off birthcontrol 6 months ago and now have notice i have NORMAL bowl movements, 1 time a day. No more bowl movements every week to week and a half. WHen i go to my obgyn i'm going to let her know this, and see what she says.
Reply

Loading...

I started taking seasonique because i wanted fewer periods and my dr said it wld be good for my anemia and headaches. I started the pack feb 27 and noticed some weight gain mood swings acne and my boobs hurt but it was a small price to pay for fewer periods. I started spotting april 12 which continued for 4 days and i've had bleeding ever since. I've been so sick from my anemia i can barely stand long enough to take a shower. I decided to stop taking the pills and the bleeding only got worse and i had a migrane from hell. i had 4 weeks left of my pack but i cant handle another 4 weeks of this so i skipped 3 weeks ahead to the yellow pills. this is my second day of yellow pills and the bleeding is much lighter and my anemia is less of a problem but a few hrs ago i started experiencing horrible cramps. And now i think i'm constipated but i'm not sure because i have NEVER had a problem with this in my life. I hate this pill and i think its wrong how they don't even tell u all these horrible things will happen to your body when you take it. i just want my normal body back! 20lbs lighter, clear skin, and normal bleedin.

ps I am 21 yrs old and i don't have any med insurance

Reply

Loading...

Im 26 and started taking YAZ about a year now and honestly since then I have not had regular bowel movements!! It's horrible!! I have been taking Activia like crazy to assist. I'm bloated and constantly uncomfy..sucks!
Reply

Loading...

Ya I was on Ocella for 1 year and then Loestrin24 Fe for 2 years. 21 years old. In the last six months that I was taking birth control I finally noticed my constipation. I was feeling bloated. I couldn't really remember when my bowel movements became so irregular because I was totally opposite when I was younger. I've been off the birth control now for 4 months and I've been seeing a GI dr. Hopefully everything will clear up after being off the birth control for a while but I wanted to say thank you for all of your posts. I started thinking I was crazy that I thought it was the birth control. Now I know that it's not just me its been happening to. Thanks!
Reply

Loading...

This post has helped me pinpoint my issues. A few Years ago I suffered from severe constipation and bloating. I went to multiple gastros and had a colonoscopy and upper GI. I still have medical bills from these procedures and never really got any answers. I was on birth control pill at the time. I got off of birth control in summer 2014 and got pregnant shortly after. My body returned to normal during pregnancy which I attributed to the vitamins and supplements. However, my body stayed normal for a year after my son was born, although I was no longer taking the vitamins. Six weeks ago, I started taking birth control pill again. All of a sudden the bloating and constipation is back. I've been so upset thinking of living my life with these horrible gastrointestinal issues. Tonight, I realized it seems to only occur when I'm on the pill. I plan to call my OBGYN asap to discuss alternative options. I was on the patch the first year after having my son and did not experience any of these issues (just annoying irregular periods). It absolutely has to be the pill! Has anybody switched to another birth control that did not cause constipation and bloating??
Reply

Loading...